RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk, 2016, Volume 466, Number 5, Pages 522–525 (Mi dan21469)  

This article is cited in 3 scientific papers (total in 3 papers)

On weighted Sobolev spaces on the real line

D. V. Prokhorova, V. D. Stepanovbc, E. P. Ushakovaa

a Computing Center, Far East Branch, Russian Academy of Sciences, ul. Kim-Yu-Chena 65, Khabarovsk, 680000, Russia
b Peoples Friendship University, ul. Miklukho-Maklaya 6, Moscow, 117198, Russia
c Steklov Institute of Mathematics, Russian Academy of Sciences, ul. Gubkina 8, Moscow, 119991, Russia

Funding Agency Grant Number
Russian Science Foundation 14-11-00443
This work was carried out at the Steklov Institute of Mathematics, Russian Academy of Sciences, at the expense of the Russian Science Foundation (project no. 14-11-00443).


DOI: https://doi.org/10.7868/S0869565216050066


English version:
Doklady Mathematics, 2016, 93:1, 78–81

Bibliographic databases:

Received: 08.10.2015

Linking options:
  • http://mi.mathnet.ru/eng/dan21469

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. D. V. Prokhorov, “On a Set Everywhere Dense in a Lebesgue Space on the Real Line”, Math. Notes, 100:4 (2016), 639–641  mathnet  crossref  crossref  mathscinet  isi  elib
    2. D. V. Prokhorov, “On a weighted Sobolev space on real line”, Eurasian Math. J., 8:2 (2017), 22–30  mathnet  mathscinet
    3. E. P. Ushakova, “Alternative boundedness characteristics for the Hardy–Steklov operator”, Eurasian Math. J., 8:2 (2017), 74–96  mathnet  mathscinet
  • Number of views:
    This page:104

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019